# SDR ABXA2021424027

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,411 hours, 44,066 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Pseu
- Part number: 849701
- Part serial: 091
- Condition: Faulted
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL TAKEOFF GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  GEAR HANDLE THEN MOVED TO THE UP POSITION WITH "LOCK OVERRIDE" BUTTON PUSHED. AIRCRAFT PERFORMED AIR TURN BACK. AIRCRAFT WAS GROUNDED BY MAINTENANCE. PSEU FAILED, PSEU REMOVED AND REPLACED. NOSE LANDING GEAR SENSORS ADJUSTED, WIRING CHECKED, OPS CHECKED GOOD.
